MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 050-50758
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak with their stay safe mts set during their pd treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.Upon follow up, the peritoneal dialysis registered nurse (pdrn) stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and confirmed that the patient was able to complete treatment on the cycler.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The stay safe mts set used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for investigation.During disinfection of the actual sample, a leak was found on the patient connector.During the visual inspection of the actual sample, it was found that the o-ring was not properly assembled.The reported event was confirmed during sample evaluation.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key8757813
Report Number8030665-2019-00998
Device Sequence Number19230297
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Catalogue Number050-50758
Device Lot Number19AR08086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Device Age MO
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer07/16/2019
12/17/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/29/2019
12/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER
Patient Age65 YR
Patient Weight101